American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A69) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Simai He, Zhening Li and Shuzhong Zhang. Inhomogeneous polynomial optimization over a convex set: An approximation approach. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Chris Aholt and Luke Oeding. The ideal of the trifocal variety. Math. Comp. 83 (2014) 2553-2574.
Abstract, references, and article information   
View Article: PDF

[3] Nabi Chegini, Stephan Dahlke, Ulrich Friedrich and Rob Stevenson. Piecewise tensor product wavelet bases by extensions and approximation rates. Math. Comp. 82 (2013) 2157-2190.
Abstract, references, and article information   
View Article: PDF

[4] Vladimir Balan. Spectral Algebra of the Chernov and Bogoslovsky Finsler Metric Tensors. Contemporary Mathematics 601 (2013) 23-30.
Book volume table of contents   
View Article: PDF

[5] Xinzhen Zhang, Liqun Qi and Yinyu Ye. The cubic spherical optimization problems. Math. Comp. 81 (2012) 1513-1525.
Abstract, references, and article information   
View Article: PDF

[6] Hirotachi Abo, Giorgio Ottaviani and Chris Peterson. Induction for secant varieties of Segre varieties. Trans. Amer. Math. Soc. 361 (2009) 767-792. MR 2452824.
Abstract, references, and article information   
View Article: PDF

[7] M.-L. Labbi. Double forms, curvature structures and the $(p,q)$-curvatures. Trans. Amer. Math. Soc. 357 (2005) 3971-3992. MR 2159696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Chi-Kwong Li and Alexandru Zaharia. Induced operators on symmetry classes of tensors. Trans. Amer. Math. Soc. 354 (2002) 807-836. MR 1862569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jozsef Horvath and Roger Howe. The natural representation of the stabilizer of four subspaces. Trans. Amer. Math. Soc. 352 (2000) 5795-5815. MR 1422608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dragomir Z. Dokovic and Lowell G. Sweet. Infinite homogeneous algebras are anticommutative. Proc. Amer. Math. Soc. 127 (1999) 3169-3174. MR 1610948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Timothy Y. Chow. The $Q$-spectrum and spanning trees of tensor products of bipartite graphs. Proc. Amer. Math. Soc. 125 (1997) 3155-3161. MR 1415578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. J. Bernau and Piotr J. Wojciechowski. Images of bilinear mappings into $\mathbf{R}^3$. Proc. Amer. Math. Soc. 124 (1996) 3605-3612. MR 1340376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Roy Mathias. A symmetry property of the Fr\'echet derivative . Proc. Amer. Math. Soc. 120 (1994) 1067-1070. MR 1216819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Chen-bo Zhu. Functional equations satisfied by intertwining operators of reductive groups . Trans. Amer. Math. Soc. 336 (1993) 881-899. MR 1097173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Chi-Kwong Li. Polynomials and numerical ranges . Proc. Amer. Math. Soc. 104 (1988) 369-373. MR 962800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Allan Berele. Trace identities and $\bf {Z}/2\bf {Z}$-graded invariants . Trans. Amer. Math. Soc. 309 (1988) 581-589. MR 938917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Saburou Saitoh. Some inequalities for entire functions . Proc. Amer. Math. Soc. 80 (1980) 254-258. MR 577754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Herbert A. Robinson. An alternative to the Pl\"ucker relations . Proc. Amer. Math. Soc. 66 (1977) 237-240. MR 0466185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert Grone. Decomposable tensors as a quadratic variety . Proc. Amer. Math. Soc. 64 (1977) 227-230. MR 0472853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kelly McKennon and Bruce Dearden. Functional equations for polynomials . Proc. Amer. Math. Soc. 63 (1977) 23-28. MR 0437566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1